MathSciNet Relay Station
MathSciNet bibliographic data
MR1304429 (96i:14021) 14G20 (14K15 32H20 32P05)
Cherry, William Non-Archimedean analytic curves in abelian varieties. Math. Ann. 300 (1994), no. 3, 393–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement